# SDR CA040829002

- Difficulty date: August 26, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,974 hours, 8,359 cycles
- Engine: Ge CF343B1
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: MS220735
- Condition: Burned
- Location: Prsov
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: O

## Discrepancy

(CAN) IN DESCENT THROUGH 20-25, 000A STRONG TOXIC SMELL WAS PRESENT.  SIMULTANEOUSLY, NR 1 JET OVHT FAIL CAUTION MESSAGE APPEARED FOR 10 SECONDS AND DISAPPEARED.  ECS PAGE WAS SELECTED, IT WAS NOTICED THAT NR 1 PACK WAS NOT OPERATING.  NR 1 PACK WAS SELECTED OFF AND SMELL DISSIPATED.  MAINT FOUND CIRCUIT BREAKER AT POSITION J1 ON PANEL CB1 BURNED (LT AIR COND UNIT).   CIRCUIT BREAKER WAS REPLACED BUT WOULD NOT RESET.  FURTHER INVESTIGATION REVEALED 4 DAMAGED WIRES AT LT ENGINE PYLON CLOSE TO THE NR 1 PRSOV TWO WIRES WERE CHAFFED, TWO WIRES WERE SHORTED OUT ON THE LT PRESSURE TRANSDUCER P2H6 AND P7H6 HARNESS, WIRES WERE REPAIRED.  AC WAS RETURNED TO SERVICE.
